# SDR TRAX200701595

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN CORRODED FR 30, LEFT STR 21.    CORROSION ON SKIN REMOVED IAW SRM 51-21-42 WITHIN TOLERENCE IAW 53-61-00 FIG 301 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR  IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42. MATERIAL THICKNESS: MATERIAL REMOVED: 0.001WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301.
